# SDR HALA20240826243

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 49,495 hours, 7,814 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU BLEED FAULT TAXING TO PARKING. BY FOLLOWING TSM 49-62-00-810-841-A REPLACED APU BLEED VALVE FILTER PER AMM 49-51-51-960-801-A.OPS CK GOOD .OK FOR SVC.
